MathSciNet Relay Station
MathSciNet bibliographic data
MR2046086 68R15 (05A16)
Karhumäki, Juhani; Shallit, Jeffrey Polynomial versus exponential growth in repetition-free binary words. J. Combin. Theory Ser. A 105 (2004), no. 2, 335–347.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement